# SDR ANCF200300023

- Difficulty date: September 4, 2003
- Submitted: September 4, 2003
- Operation: Air carrier
- Aircraft: N190AN
- Make and model: Doug DC-9-83
- Aircraft serial: 53190
- Aircraft time: 16,584 hours, 16,083 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Strut
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING TAKE OFF NOSE STRUT DIDN´T WORK NORMAL, AFTER TAKE OFF WHEN GEAR HANDLE WAS SWAS UP, NOSE GEAR DIDN´T LOCK AND A STRONG NOISE WAS FELT.  THE SEALS WERE REPLACED ON NOSE GEAR STRUT. SERVICE OLEO NEUMATIC WAS   ACCOMPLISHED IAW AMM 32-21-02 PAG 801 AND AMM 32-21-02 PAG 301
